MathSciNet Relay Station
MathSciNet bibliographic data
MR1492085 (98k:34126) 34K25 (34K15)
Diblík, Josef Asymptotic representation of solutions of equation $\dot y(t)=\beta(t)[y(t)-y(t-\tau(t))]$. J. Math. Anal. Appl. 217 (1998), no. 1, 200–215.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement